Alert archive / Georgia / Freeze Warnings in 2008

Freeze Warning 1, NWS Atlanta, GA

March 24, 200896 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 24, 2008, 4:22 AM EDT for 96 counties in Georgia. It took effect at Mar 24, 2008, 2:55 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2008, 4:22 AM EDT (08:22 UTC)
In effect from
Mar 24, 2008, 2:55 PM EDT
Expired
Mar 25, 2008, 9:00 AM EDT
In force
18 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2142 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 240822
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 AM EDT MON MAR 24 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078-079-
081>086-241630-
/O.UPG.KFFC.FZ.A.0001.080325T0500Z-080325T1300Z/
/O.NEW.KFFC.FZ.W.0001.080325T0500Z-080325T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS-WILKINSON-
JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO
422 AM EDT MON MAR 24 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY.
THE WARNING IS GENERALLY ALONG AND NORTH OF A LINE FROM HAMILTON
TO JEFFERSONVILLE TO SWAINSBORO. THIS INCLUDES MUCH OF NORTH AND
CENTRAL GEORGIA. THE FREEZE WATCH IS NO LONGER IN EFFECT.

TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR 4 TO 8 HOURS
OVER MUCH OF NORTH AND CENTRAL GEORGIA LATE TONIGHT. MANY TREES
AND VEGETATION ARE IN A SENSITIVE PHASE OF GROWING AND MAY SUFFER
DAMAGE DUE TO THE PROLONGED FREEZING TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
2 follow-up statements
000 
WWUS72 KFFC 241855
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON MAR 24 2008

GAZ080-089>098-102>113-250300-
/O.EXA.KFFC.FZ.W.0001.080325T0500Z-080325T1300Z/
TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-
BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
255 PM EDT MON MAR 24 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY.

TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR UP TO 4 HOURS
OR MORE OVER MUCH OF CENTRAL GEORGIA LATE TONIGHT. MANY TREES AND
VEGETATION ARE IN A SENSITIVE PHASE OF GROWING AND MAY SUFFER
DAMAGE DUE TO THE PROLONGED FREEZING TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078-079-
081>086-250300-
/O.CON.KFFC.FZ.W.0001.080325T0500Z-080325T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS-WILKINSON-
JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO
255 PM EDT MON MAR 24 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY
FOR MUCH OF NORTH AND CENTRAL GEORGIA.

TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR 4 TO 8 HOURS
OVER MUCH OF NORTH AND CENTRAL GEORGIA LATE TONIGHT. MANY TREES
AND VEGETATION ARE IN A SENSITIVE PHASE OF GROWING AND MAY SUFFER
DAMAGE DUE TO THE PROLONGED FREEZING TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
000 
WWUS72 KFFC 250202
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT MON MAR 24 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251015-
/O.CON.KFFC.FZ.W.0001.080325T0500Z-080325T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1002 PM EDT MON MAR 24 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY
FOR ALL OF NORTH AND CENTRAL GEORGIA.

TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR UP TO
4 HOURS OR MORE OVER NORTH AND CENTRAL GEORGIA LATE TONIGHT. MANY
TREES AND VEGETATION ARE IN A SENSITIVE PHASE OF GROWING AND MAY
SUFFER DAMAGE DUE TO THE PROLONGED FREEZING TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 24, 4:04 AM EDT, 18 minutes earlier.

Area forecast discussion, Mar 24, 4:04 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 AM EDT MON MAR 24 2008

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER LEVEL COLD CORE SHORT WAVE DEEPENS OVER GEORGIA TODAY...
PASSING TO THE EAST THIS EVENING. SOME PRECIPITATION SHOWING UP
ON RADAR MOSTLY OVER TENNESSEE...BUT PATCHES WERE DRIFTING OVER
NORTHERN ALABAMA AND NORTH GEORGIA. MOST OF IT WAS PROBABLY NOT
HITTING THE GROUND. HOWEVER...HAVE PUT SLIGHT CHANCE OF LIGHT RAIN
OR SNOW SHOWERS NORTHWEST FOR THIS MORNING. NORTHWEST WINDS GIVING
US COLD ADVECTION THROUGH THE DAY AND HAVE KEPT TEMPERATURES ON
THE COOL SIDE OF FWC/MAV/MET NUMBERS. FREEZING TEMPERATURES LOOK
OKAY FOR TONIGHT FOR MUCH OF THE CWA...AND HAVE UPGRADED THE
FREEZE WATCH TO A WARNING. HIGH PRESSURE BUILDING OVER GEORGIA
TODAY AND GRADUALLY MOVING OFF THE ATLANTIC COAST THROUGH THE
SHORT TERM. ZONAL FLOW ALOFT BRINGING MOISTURE ACROSS THE OHIO
VALLEY ON WEDNESDAY AND NORTH GEORGIA LOOKS LIKE IT WILL BE ON THE
SOUTHERN FRINGES OF THIS MOISTURE. HAVE INCLUDED ONLY A SLIGHT
CHANCE OF SHOWERS FOR EXTREME NORTH GEORGIA WEDNESDAY...BUT
CONFIDENCE NOT HIGH ON THIS EVENT.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SOUTHWEST FLOW GRADUALLY RETURNS BY FRIDAY AND ANOTHER COLD FRONT
APPROACHES THE CWA FRIDAY NIGHT...CROSSING THE STATE SATURDAY.
MOISTURE SUPPLY LOOKS BEST OVER THE NORTHERN ZONES...AND HAVE KEPT
CHANCE POPS THAT AREA FOR SATURDAY...SLIGHT CHANCE ELSEWHERE. AFTER
THAT...GFS WANTS TO BRING A CONTINUOUS SERIES OF SHORT WAVE ACROSS
THE SOUTHEAST THROUGH SUNDAY. HAVE INCLUDED LOW CHANCE OR SLIGHT
CHANCE FOR REMAINDER OF THE PERIOD.

.FIRE WEATHER...
CONTINUING WITH RED FLAG WARNING THIS AFTERNOON. RED FLAG WATCH
STILL LOOKS GOOD FOR TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  29  61  38  73 /  10   0   0   5   5
ATLANTA         52  32  63  41  71 /   5   0   0   5   5
BLAIRSVILLE     47  27  57  34  63 /  10   0   0   5  20
CARTERSVILLE    52  27  63  34  69 /  10   0   0   5   5
COLUMBUS        58  33  66  39  75 /   5   0   0   5   5
GAINESVILLE     53  31  58  40  67 /  10   0   0   5   5
MACON           59  30  64  35  74 /   5   0   0   5   5
ROME            53  28  65  39  71 /  10   0   0   5  10
PEACHTREE CITY  55  26  62  34  73 /   5   0   0   5   5
VIDALIA         60  32  66  35  72 /   5   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...
FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FREEZE WARNING FROM 1 AM TO 9 AM EDT TUESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...
WILKINSON.

&&

41
Hazardous weather outlook, Mar 23, 10:25 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT SUN MAR 23 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1025 AM EDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...OVERNIGHT TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A LARGE AREA OF COOL AND DRY CANADIAN HIGH PRESSURE WILL BUILD
SLOWLY INTO THE STATE FROM THE PLAINS STATES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PARTS OF NORTH
AND ALL OF CENTRAL GEORGIA ON MONDAY. DANGEROUS FIRE WEATHER
CONDITIONS MAY RETURN TUESDAY AFTERNOON AND EVENING. A FREEZE WILL
BE POSSIBLE ACROSS ALL OF NORTH AND PARTS OF CENTRAL GEORGIA TUESDAY
MORNING. THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY. NO
HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:52 PM EDTFire Weather WatchFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Carroll and 69 more24 hr
Mar 24, 2:52 PM EDTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more29 hr

Nearby

Freeze Warnings in Georgia, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.